Počet záznamů: 1

Inverse Interval Matrix: A Survey

  1. 1.
    0363061 - UIVT-O 2012 RIV IL eng J - Článek v odborném periodiku
    Rohn, Jiří - Farhadsefat, R.
    Inverse Interval Matrix: A Survey.
    Electronic Journal of Linear Algebra. Roč. 22, - (2011), s. 704-719 E-ISSN 1081-3810
    Grant CEP: GA ČR GA201/09/1957; GA ČR GC201/08/J020
    Výzkumný záměr: CEZ:AV0Z10300504
    Klíčová slova: interval matrix * inverse interval matrix * NP-hardness * enclosure * unit midpoint * inverse sign stability * nonnegative invertibility * absolute value equation * algorithm
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.808, rok: 2010
    http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol22_pp704-719.pdf http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol22_pp704-719.pdf

    Results on the inverse interval matrix, both theoretical and computational, are surveyed. Described are, among others, formulae for the inverse interval matrix, NP-hardness of its computation, various classes of interval matrices for which the inverse can be given explicitly, and closed-form formulae for an enclosure of the inverse.
    Trvalý link: http://hdl.handle.net/11104/0199168